Advertisement

Ukrainian Mathematical Journal

, Volume 67, Issue 5, pp 764–784 | Cite as

Elliptic Boundary-Value Problems in the Sense of Lawruk on Sobolev and Hörmander Spaces

  • A. A. Murach
  • I. S. Chepurukhina
Article

We study elliptic boundary-value problems with additional unknown functions in boundary conditions. These problems were introduced by Lawruk. We prove that the operator corresponding to a problem of this kind is bounded and Fredholm in appropriate couples of the inner product isotropic Hörmander spaces H s,φ, which form the refined Sobolev scale. The order of differentiation for these spaces is given by a real number s and a positive function φ slowly varying at infinity in Karamata’s sense. We consider this problem for an arbitrary elliptic equation Au = f in a bounded Euclidean domain Ω under the condition that u ϵ H s,φ (Ω), s < ord A, and f ϵ L 2 (Ω). We prove theorems on the a priori estimate and regularity of the generalized solutions to this problem.

Keywords

Hilbert Space Differential Operator Fredholm Operator Green Formula Linear Topological Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    B. Lawruk, “Parametric boundary-value problems for elliptic systems of linear differential equations. I. Construction of conjugate problems,” Bull. Acad. Pol. Sci. Sér. Sci. Math., Astron. Phys., 11, No. 5, 257–267 (1963).Google Scholar
  2. 2.
    B. Lawruk, “Parametric boundary-value problems for elliptic systems of linear differential equations. II. A boundary-value problem for a half-space,” Bull. Acad. Pol. Sci. Sér. Sci. Math., Astron. Phys., 11, No. 5, 269–278 (1963).MathSciNetGoogle Scholar
  3. 3.
    B. Lawruk, “Parametric boundary-value problems for elliptic systems of linear differential equations. III. Conjugate boundary problem for a half-space,” Bull. Acad. Pol. Sci. Sér. Sci. Math., Astron. Phys., 13, No. 2, 105–110 (1965).MathSciNetGoogle Scholar
  4. 4.
    A. G. Aslanyan, D. G. Vassiliev, and V. B. Lidskii, “Frequences of free oscillations of thin shell interacting with fluid,” Funct. Anal. Appl., 15, No. 3, 157–164 (1981).CrossRefGoogle Scholar
  5. 5.
    P. G. Ciarlet, Plates and Junctions in Elastic Multistructures. An Asymptotic Analysis, Mayson, Paris (1990).Google Scholar
  6. 6.
    S. Nazarov and K. Pileckas, “On noncompact free boundary problems for the plane stationary Navier–Stokes equations,” J. Reine Angew. Math., 438, 103–141 (1993).MathSciNetMATHGoogle Scholar
  7. 7.
    V. A. Kozlov, V. G. Maz’ya, and J. Rossmann, Elliptic Boundary Value Problems in Domains with Point Singularities, Amer. Math. Soc., Providence, RI (1997).MATHGoogle Scholar
  8. 8.
    I. Ya. Roitberg, “Elliptic boundary value problems for general systems of equations in complete scales of Banach spaces,” Dokl. Akad. Nauk, 354, No. 1, 25–29 (1997).MathSciNetGoogle Scholar
  9. 9.
    I. Ya. Roitberg, “Elliptic boundary value problems for general elliptic systems in complete scales of Banach spaces,” Oper. Theory: Adv. Appl., 102, 231–241 (1998).Google Scholar
  10. 10.
    Ya. A. Roitberg, Boundary-Value Problems in the Spaces of Distributions, Kluwer Acad. Publ., Dordrecht (1999).Google Scholar
  11. 11.
    Ya. A. Roitberg, “Elliptic problems with inhomogeneous boundary conditions and local increase in smoothness up to the boundary for generalized solutions,” Dokl. Math., 5, 1034–1038 (1964).MATHGoogle Scholar
  12. 12.
    Ya. A. Roitberg, “A theorem on the homeomorphisms induced in Lp by elliptic operators and the local smoothing of generalized solutions,” Ukr. Mat. Zh., 17, No. 5, 122–129 (1965).CrossRefMathSciNetMATHGoogle Scholar
  13. 13.
    Ya. A. Roitberg, Elliptic Boundary-Value Problems in the Spaces of Distributions, Kluwer Acad. Publ., Dordrecht (1996).CrossRefMATHGoogle Scholar
  14. 14.
    L. Hörmander, Linear Partial Differential Operators, Springer, Berlin (1963).CrossRefMATHGoogle Scholar
  15. 15.
    V. A. Mikhailets and A. A. Murach, “Elliptic operators in a refined scale of function spaces,” Ukr. Math. J., 57, No. 5, 817–825(2005).CrossRefMathSciNetGoogle Scholar
  16. 16.
    V. A. Mikhailets and A. A. Murach, “Refined scales of spaces and elliptic boundary-value problems. II,” Ukr. Math. J., 58, No. 3, 398–417 (2006).CrossRefMathSciNetGoogle Scholar
  17. 17.
    V. A. Mikhailets and A. A. Murach, “Interpolation with a function parameter and refined scale of spaces,” Meth. Funct. Anal. Topol., 14, No. 1, 81–100 (2008).MathSciNetMATHGoogle Scholar
  18. 18.
    V. A. Mikhailets and A. A. Murach, “A regular elliptic boundary-value problem for a homogeneous equation in a two-sided refined scale of spaces,” Ukr. Math. J., 58, No. 11, 1748–1767 (2006).CrossRefMathSciNetGoogle Scholar
  19. 19.
    V. A. Mikhailets and A. A. Murach, “An elliptic operator with homogeneous regular boundary conditions in a two-sided refined scale of spaces,” Ukr. Math. Bull., 3, No. 4, 529–560 (2006).MathSciNetGoogle Scholar
  20. 20.
    V. A. Mikhailets and A. A. Murach, “Refined scale of spaces and elliptic boundary-value problems. III,” Ukr. Math. J., 59, No. 5, 744–765 (2007).CrossRefMathSciNetGoogle Scholar
  21. 21.
    V. A. Mikhailets and A. A. Murach, “An elliptic boundary-value problem in a two-sided refined scale of spaces,” Ukr. Math. J., 60, No. 4, 574–597 (2008).CrossRefMathSciNetGoogle Scholar
  22. 22.
    V. A. Mikhailets and A. A. Murach, “The refined Sobolev scale, interpolation, and elliptic problems,” Banach J. Math. Anal., 6, No. 2, 211–281 (2012).CrossRefMathSciNetMATHGoogle Scholar
  23. 23.
    V. A. Mikhailets and A. A. Murach, Hörmander Spaces, Interpolation, and Elliptic Problems, De Gruyter, Berlin; Boston (2014) (Russian version is available as arXiv:1106.3214.)Google Scholar
  24. 24.
    G. Slenzak, “Elliptic problems in a refined scale of spaces,” Moscow Univ. Math. Bull., 29, No. 3-4, 80–88 (1974).MathSciNetMATHGoogle Scholar
  25. 25.
    A. V. Anop and A. A. Murach, “Parameter-elliptic problems and interpolation with a function parameter,” Meth. Funct. Anal. Topol., 20, No. 2, 103–116 (2014).MathSciNetMATHGoogle Scholar
  26. 26.
    A. V. Anop and A. A. Murach, “Regular elliptic boundary-value problems in the extended Sobolev scale,” Ukr. Math. J., 66, No. 7, 969–985 (2014).CrossRefMathSciNetMATHGoogle Scholar
  27. 27.
    J.-L. Lions and E. Magenes, “Problèmes aux limites non homogénes, V,” Ann. Scuola Norm. Super. Pisa (3), 16, 1–44 (1962).Google Scholar
  28. 28.
    J.-L. Lions and E. Magenes, “Problèmes aux limites non homogénes, VI,” J. Anal. Math., 11, 165–188 (1963).CrossRefMathSciNetMATHGoogle Scholar
  29. 29.
    A. A. Murach, “Extension of some Lions–Magenes theorems,” Meth. Funct. Anal. Topol., 15, No. 2, 152–167 (2009).MathSciNetMATHGoogle Scholar
  30. 30.
    I. S. Chepurukhina, “On some classes of elliptic boundary-value problems in spaces of generalized smoothness,” Different. Equat. Relat. Matters. A Collection of Papers, Institute of Mathematics, Ukrainian National Academy of Sciences , 11, No. 2, 284–304(2014).Google Scholar
  31. 31.
    J. Karamata, “Sur certains “Tauberian theorems” de M. M. Hardy et Littlewood,” Mathematica (Cluj), 3, 33–48 (1930).Google Scholar
  32. 32.
    E. Seneta, Regularly Varying Functions, Springer, Berlin (1976).CrossRefMATHGoogle Scholar
  33. 33.
    N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular Variation, Cambridge Univ. Press, Cambridge (1989).MATHGoogle Scholar
  34. 34.
    L. Hörmander, The Analysis of Linear Partial Differential Operators. II: Differential Operators with Constant Coefficients, Springer, Berlin (1983).MATHGoogle Scholar
  35. 35.
    L. R. Volevich and B. P. Paneah, “Certain spaces of generalized functions and embedding theorems,” Uspekhi Mat. Nauk, 20, No. 1, 3–74 (1965).MATHGoogle Scholar
  36. 36.
    L. Hörmander, The Analysis of Linear Partial Differential Operators. Iii: Pseudodifferential Operators, Springer, Berlin (1985).MATHGoogle Scholar
  37. 37.
    I. S. Chepurukhina and A. A. Murach, “Elliptic problems in the sense of B. Lawruk on two-sided refined scale of spaces,” Meth. Funct. Anal. Topol., 21, No. 1, 6–21 (2015).MathSciNetGoogle Scholar
  38. 38.
    L. Hörmander, “On the theory of general partial differential equations,” Acta Math., 94, No. 1, 161–248 (1955).CrossRefMathSciNetMATHGoogle Scholar
  39. 39.
    J. Peetre, “Another approach to elliptic boundary problems,” Comm. Pure Appl. Math., 14, No. 4, 711–731 (1961).CrossRefMathSciNetMATHGoogle Scholar
  40. 40.
    Yu. M. Berezansky, Expansions in Eigenfunctions of Selfadjoint Operators, Amer. Math. Soc., Providence, RI (1968).Google Scholar
  41. 41.
    C. Foias¸ and J.-L. Lions, “Sur certains théorémes d’interpolation,” Acta Sci. Math. (Szeged), 22, No. 3-4, 269–282 (1961).Google Scholar
  42. 42.
    J. Peetre, “On interpolation functions,” Acta Sci. Math. (Szeged), 27, 167–171 (1966).MathSciNetMATHGoogle Scholar
  43. 43.
    J. Peetre, “On interpolation functions. II,” Acta Sci. Math. (Szeged), 29, No. 1-2, 91–92 (1968).MathSciNetMATHGoogle Scholar
  44. 44.
    J.-L. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications, Springer, New York (1972), Vol. 1.Google Scholar

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  • A. A. Murach
    • 1
    • 2
  • I. S. Chepurukhina
    • 1
  1. 1.Institute of MathematicsUkrainian National Academy of SciencesKyivUkraine
  2. 2.Chernihiv National Pedagogical UniversityChernihivUkraine

Personalised recommendations